# SDR 2018F00152

- Difficulty date: April 1, 2018
- Submitted: April 5, 2018
- Operation: General aviation
- Make and model: Boeing 737-73A
- Aircraft serial: 28498
- System (JASC): 2210 · Autopilot System
- Part: Control Panel
- Part number: 4082260937
- Part serial: 1112654
- Condition: Failed
- Location: Auto Pilot
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF,  MCP WAS NOT WORKING PROPERLY,  BUTTONS FROZE. REPLACED THE MCP.
